# SDR AALA202009149013

- Difficulty date: September 3, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 61,963 hours, 24,369 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367147800600
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND 5 X 5.9 INCH CORRODED AREA ON FLOOR PANEL 221FF BETWEEN FR 16 AND FR 20 AT Y1292.  REMOVED AND REPLACED FLOOR PANEL, REF SRM 51-72-11-911-001.
